I had a miscarriage July 10th. 2 weeks later I had unprotected sex. 3 days after that I started the depo shot. I've had unprotected sex about 5 times since then. What are the chances that I may be pregnant? I am very fertile and with the miscarriage I have no clue when I'm suppose to get my period again.
They should never have given you a Depo shot if you had had unprotected sex just days before. Not unless you had just started your period? If you were on the first 5 days of your period when you were given your first shot, then you were safe to have Depo.
If not, & you become pregnant whilst on Depo, then you need to see your Doctor immediately, because Depo can be harmful to an unborn child.
You should be fine to do a pregnancy test if you haven't already, as I see this was posted several weeks ago.
You do not have periods on Depo. A period is flushing out the lining of your womb, including an unfertilised egg.
You do not produce an egg when on Depo. What you are experiencing is break-through hormonal bleeding. This can last until you have your 3rd Depo shot. By then, it usually has stopped all together.
You may get all sorts of hormonal symptoms on Depo, such as bleeding, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), such as bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2015 • 1 answer
Posted 28 Feb 2015 • 1 answer
Posted 30 Jul 2015 • 1 answer
Posted 6 Apr 2016 • 0 answers
Posted 29 Sep 2016 • 1 answer